# SDR MASA2010040600317

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 16,432 hours, 12,763 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY DOOR CAUTION.  DOOR TARGET FOR PROX SENSOR FELL OFF OF LEVER ASSY DURING BOARDING.  R2 TARGET LEVER ASSY.
